# SDR DHL2004809509

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 577327557
- Condition: Cracked
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CHANNEL CRACKED 1.000 STA 680.000 RBL 46.  REMOVED CRACKED CHANNEL IAW SRM 51-1-20D PG 21.  FABRICATED NEW CHANNEL (AL7075-0-0.100) IAW DWG 5773275.  HEAT TREATED IAW DACO DPS 7.00.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW CHANNEL IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW CHANNEL IAW SRM 51-1-20D PG 9.
